Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can drowsiness occur when Cymbalta, Buspar and Wellbutrin are mixed with alcohol?

User rating for this question
Excellent
Answered by
Practicing since : 2014
Answered : 2128 Questions
Question
I take cymbalta, buspar and Wellbutrin. I was stupid and drank a small amount of alcohol. I feel extremely tired today. Should I go to see a doctor?
Wed, 13 Jun 2018 in Mental Health
 
 
Answered by Dr. Alexander H. Sheppe 10 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

You don't need to see a doctor -- sleepiness is common with these medications when alcohol is added. Just take a nap and you will feel better. And don't do it again!

Dr. Sheppe
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor